MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,A10,LAL/ALTERNATING

Medline Industries, LP MEDLINE; MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Catalog Number MDT24A10
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that air in mattress is not getting alternated and is stagnant although the pump is makig the regular noise which it does when it is working.There is no visible damage on the pump or the mattress.
 
Additional Manufacturer Narrative
The customer reported the air in the mattress was not getting alternated and was stagnant, although the pump was making the regular noise which it does when it is working, and there was no visible damage on the pump or the mattress.Medline was not provided the sample, and a review of the complaint trending report found no negative trends for this defect or product code.The complaint was unable to be confirmed, and a root cause could not be determined because the sample was required to determine cause.The investigation indicated no need for further action, and the complaint will be reopened if additional information is provided.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
raveena sampathi
three lakes drive
northfield, IL 60093--275
MDR Report Key50934866
Report Number1417592-2026-53420
Device Sequence Number9563760
Product Code FNM
UDI-Device Identifier10193489135671
UDI-Public10193489135671
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT24A10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown